# SDR HALA0604201500104

- Difficulty date: June 4, 2015
- Submitted: June 6, 2015
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 21,721 hours, 51,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2862
- Condition: Unsecure
- Location: R1 Door
- Part time: 2,946 hours, 1,367 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR SLIDE CHUTE CAME UNDONE.  R & R SERVICE DOOR SLIDE CHUTE MM 25-61-03, OK FOR SERVICE.
